Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Depression, on medicines, experiencing extreme lethargy, drowsiness. Suggestions?

Doctor My mother is suffering from Depression from two years. We are taking treatment in Nimhans from one and half year. Initially her Depression level was too high after the treatment Depression level as come Down. Now she is taking tablet parkin one at the morning. tablet Sulpitac 100 , Sizodon 6mg, Mirtaz 30mg at the Night. Now always she is lying Down(Some time she will sleep and some time she will be simply lying down). She does not do any house hold work.If we tel any work she will do and again she will simply ly down. She as become very lazy and always wanted to ly down. And she never be alone at home she will go to neighbours house will lydown. Please Suggest me
Asked On : Sun, 17 Feb 2013
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Psychiatrist 's  Response
Hi there, thanks for asking. Being overly sedated (tendency to lie down all the time) could be the side effect of Sulpitac, Sizodon or Mirtaz especially when they are taken together. If she has been diagnosed with depression two years ago, her doctor can discontinue or at least decrease the dose of Sizodon, Sulpitac and subsequently Parkin. It could be done one by one (regarding Sizodon and Sulpitac) and gradually to avoid any relapse of the disease. It is a common side effect and it is easily manageable. I wish you and the family a good health.
Answered: Mon, 18 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor